Holger Steiniger, "On the Beurling algebras derivations and extensions", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 352976, 23 pages, 2004. https://doi.org/10.1155/S0161171204309270
On the Beurling algebras derivations and extensions
Based on a description of the squares of cofinite primary ideals of , we prove the following results: for , there exists a derivation from into a finite-dimensional module such that this derivation is unbounded on every dense subalgebra; for and , every finite-dimensional extension of splits algebraically if and only if .
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.